# SDR 96UAL900702

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Tube
- Part number: 69186127
- Condition: Cracked
- Location: Nr 1 Fuel Tank
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER CLIMBING TO FL 310, NR 1 FUEL TANK QUANTITY WENT DOWN 600 POUNDS, WHEN ALL ENGINES SUPPLIED FROM NR 2 TANK WITH ALL CROSS-FEEDS OPEN.   NR 1 FUEL TANK VENT TUBE ELBOW CRACKED AT THE WELD AREA.  REPAIRED AND REINSTALLED VENT TUBE ELBOW.
